# SDR 0101825646

- Difficulty date: May 16, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 17,669 hours, 7,123 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 162N000196
- Part serial: 00087
- Condition: Failed
- Location: Nlg
- Part time: 10,825 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI, APPROACHING RUNWAY FOR TAKEOFF, FLIGHT CREW HEARD NOSE GEAR POP.  IMMEDIATELY INFORMED BY ANOTHER AIRCRAFT THAT THE TIRE APPEARED TO BE SEPARATING FROM THE WHEEL.  MAINTENANCE FOUND THE BEAD FLANGE ON THE WHEEL SEPARATED.  REPLACED BOTH NOSE GEAR WHEEL ASSEMBLIES.
